Find us on Social Media:

Orphenadrine, Aspirin, and Caffeine
What is it? Overview Usage Side Effects and Warnings
Answers
askAsk

Orphenadrine, Aspirin, and Caffeine Side Effects and Warnings

Written by FoundHealth.

What are the precautions when taking this medicine?

• If you are 65 or older, use this medicine with caution. You could have more side effects.

• If you have lung disease, talk with healthcare provider. You may be more sensitive to this medicine.

• Check medicines with healthcare provider. This medicine may not mix well with other medicines.

• Talk with healthcare provider before using other: aspirin, aspirin-containing products, blood thinners, garlic, ginseng, ginkgo, ibuprofen or like products, pain medicines, or vitamin E.

• You may bleed more easily. Be careful. Avoid injury. Use soft toothbrush, electric razor.

• Tell dentists, surgeons, and other healthcare providers that you use this medicine.

• You may not be alert. Avoid driving, doing other tasks or activities until you see how this medicine affects you.

• Avoid alcohol (includes wine, beer, and liquor) or other medicines and natural products that slow your actions and reactions.

• Limit caffeine (for example, tea, coffee, cola) and chocolate intake. Use with this medicine may cause nervousness, shakiness, and fast heartbeat.

• Tell healthcare provider if you are pregnant or plan on getting pregnant.

• Use birth control that you can trust to prevent pregnancy while taking this medicine.

• Tell healthcare provider if you are breast-feeding.

What are some possible side effects of this medicine?

• Feeling lightheaded, sleepy, having blurred vision, or a change in thinking clearly. Avoid driving, doing other tasks or activities that require you to be alert or have clear vision until you see how this medicine affects you.

• Feeling dizzy. Rise slowly over several minutes from sitting or lying position. Be careful climbing.

• Nausea or vomiting. Small frequent meals, frequent mouth care, sucking hard, sugar-free candy, or chewing sugar-free gum may help.

Reasons to call healthcare provider immediately

• If you suspect an overdose, call your local poison control center or emergency department immediately.

• Signs of a life-threatening reaction. These include wheezing; chest tightness; fever; itching; bad cough; blue skin color; fits; or swelling of face, lips, tongue, or throat.

• Very nervous and excitable.

• Ringing in ears.

• Unusual bruising or bleeding.

• Feeling extremely tired or weak.

• Any rash.

• No improvement in condition or feeling worse.

 
Share

0 Comments

No one has made any comments yet. Be the first!

Your Comment